I have Lupus

  1. It made me feel sick, but I started taking it at night instead of in the morning and it made a huge difference. By 6 months I had zero side effects. My doctor told me I could also take half my dose for a while if needed and work my way up to the full dose.

  2. This!! Definitely take it with food and I switched to taking it with dinner because it made me so sick. After 3 mths the sickness started to level out and by 8mths no sickness at all.

  3. I am also on 200mg of Hydroxychloroquin, I've been on it for about year. The only issue I have is that it makes me a bit queasy sometimes. I just recently had blood work done and it seems to have gotten the inflammation completely under control. So yay!

  4. Omg I’ve been on it for a month now and I feel like my vision is changing/ worsening I had no idea it was a side effect !!!

  5. Plaquenill is always the first go to. Hopefully that helps. Idk your symptoms but it didn't help me with my arthritis. It did make me feel pretty sick when I took it for the first few months but take it with food and it will go away in time.

  6. I started it about 3 weeks ago 400 mg daily. The plan is to be on a high dose for 3 months to induce remission and then lower it. I have no aide effects and I’m tolerating it very well. My symptoms are still there as it will take time.

  7. I was Dx in October last year and told Sjogrens, MCTD, Raynauds as well by May. I’ve tried handling it all holistically and finally broke down recently for Plaquenil which I just start last night. I’m having a very bad flair since Sunday and this’ll be my third missed day of work. I’m considering going to urgent care but not even sure what they can do. I came on here looking for answers. I hope the Plaquenil kicks in sooner than later for each of us. Good luck!

  8. Flare ups are a pain…literally. I started last night and I’m hoping for faster results. I hope you get some relief soon too

  9. I started on Plaquenil too before moving on to other treatments. The only symptom I recall was being nauseous all the time. Of course when I was 12 I didn’t know that there was medication for it. It would have been much easier to deal with it if I just had zofran lol. But overall it’s a pretty easygoing medication. No crazy side effects on my part.

  10. Hi! I’m really sorry that you have this, but I’ve always been in the camp that it’s better for you to know vs not knowing.

  11. Yeah, mine says a lot of people just stop taking it, but if I want to see a difference to keep taking it. I take daily meds anyways, so this is just added to my daily

  12. Hi im in the same boat! Just recently started hydroxychloroquine but the side effects have been really bad - i feel like I’m gonna pass out for 20 minutes about 20 minutes after taking it. And then it either makes me over stimulated or very sleepy which is a terrible toss up when deciding to take it in the morning or night. It also pairs terribly with coffee I’ve found. Any advice? I’m thinking of calling my doctor to stop it because it makes me so sick/dizzy

  13. Yeah, I’ve been super tired per usual. I’m sticking to it though for at least 6 months to really see a difference.

  14. Joint pain,constantly tired, random hives like breakouts (flare up), forgetfulness. The main reason why I went in was the joint pain that I had been dealing with for many years.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin